# SDR AALA20050032

- Difficulty date: January 17, 2005
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N218AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49168
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT IN COCKPIT OVERHEAD INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHT IN COCKPIT OVERHEAD.  SYSTEM GROUND CHECKED NORMAL OPERATION.
